Side affects from urso?

Hi everyone

I have been diagnosed with pbc over a year ago. Started taking urso no problem. It's been 15 months and suddenly I'm not feeling well.

Nausea, funny head. Little dizzy. Needing or feeling like I need to urinate a lot. I did go to a regular Dr to c if I had UTI she said it wasn't bad and gave me pills for 3 days

My question is I still feel the same after taking those pills

Could i be developing side affects to urso?? Even after 15 months of taking it without a problem??

Any responses would be appreciated

Jen 11804

2 Replies

oldestnewest
  • Hi! I have been on urso for about the same amount of time as you but have not experienced any side effects.

    Hope this helps

  • Hi Jen,

    Most unlikely that the Ursofalk would cause your new symptoms after so long. I am hugely sensitive to drugs and have been on it for over three years and even upping the dose caused no side effects.

    It might be you still have the UTI or even a virus. I would go back to GP if it doesn't settle. X

You may also like...